# SDR AALA202006099002

- Difficulty date: June 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,304 hours, 26,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6599
- Condition: Binding
- Location: L1 Door
- Part time: 50,572 hours, 7,952 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR SLIDE DIFFICULT TO ARM. REPLACED DOOR SLIDE PER TASK CARD 26L00025011.
